# SDR A6WA201441082

- Difficulty date: January 23, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 36,115 hours, 32,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Bracket
- Part number: 601R3300319
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SERVICE PANEL LOWER MOUNT BRACKET CRACKED.  R & R WITH SERVICEABLE PN 601R33003-19 IAW CRJ 200 SRM 51-40-11 & 51-42-06.
